# SDR UIEA2019122600123

- Difficulty date: December 22, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,804 hours, 24,825 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 1973
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED ISOLATION VALVE EICAS MESSAGE.( REMOVED AND REPLACED LEFT BLEED ISOLATION VALVE IAW AMM 36-11-05-404-013. OPS CHECK GOOD. )
